Cohomologie des algèbres de Lie croisées et K-théorie de Milnor additive
Annales de l'Institut Fourier, Volume 45 (1995) no. 1, pp. 93-118.

In this paper we define modules of (co)-homology 0 (𝔊,𝔄), 1 (𝔊,𝔄), (𝔊,𝔄), 1 (𝔊,𝔄) where 𝔊 and 𝔄 are Lie algebras with an extra structure (crossed Lie algebras). This modules satisfy the usual properties of cohomological functors, in particular existence of an exact sequence associated to a short exact sequence of coefficients.

For a k-algebra A, equipped with the trivial Lie algebra structure, we use these homology modules to compare the cyclic homology groupe HC 1 (A) with an additive analogue of the Milnor’s group K 2 Madd (A).

Dans cet article, nous définissons des modules de (co)-homologie 0 (𝔊,𝔄), 1 (𝔊,𝔄), (𝔊, 𝔄), 1 (𝔊,𝔄)𝔊 et 𝔄 sont des algèbres de Lie munies d’une structure supplémentaire (algèbres de Lie croisées), qui satisfont les propriétés usuelles des foncteurs cohomologiques. Si A est une k-algèbre, nous utilisons ces modules d’homologie pour comparer le groupe d’homologie cyclique HC 1 (A) avec un analogue additif du groupe de K-théorie de Milnor K 2 Madd (A).

@article{AIF_1995__45_1_93_0,
     author = {Guin, Daniel},
     title = {Cohomologie des alg\`ebres de {Lie} crois\'ees et $K$-th\'eorie de {Milnor} additive},
     journal = {Annales de l'Institut Fourier},
     pages = {93--118},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {45},
     number = {1},
     year = {1995},
     doi = {10.5802/aif.1449},
     mrnumber = {96e:18004},
     zbl = {0818.17022},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1449/}
}
TY  - JOUR
TI  - Cohomologie des algèbres de Lie croisées et $K$-théorie de Milnor additive
JO  - Annales de l'Institut Fourier
PY  - 1995
DA  - 1995///
SP  - 93
EP  - 118
VL  - 45
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1449/
UR  - https://www.ams.org/mathscinet-getitem?mr=96e:18004
UR  - https://zbmath.org/?q=an%3A0818.17022
UR  - https://doi.org/10.5802/aif.1449
DO  - 10.5802/aif.1449
LA  - fr
ID  - AIF_1995__45_1_93_0
ER  - 
%0 Journal Article
%T Cohomologie des algèbres de Lie croisées et $K$-théorie de Milnor additive
%J Annales de l'Institut Fourier
%D 1995
%P 93-118
%V 45
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1449
%R 10.5802/aif.1449
%G fr
%F AIF_1995__45_1_93_0
Guin, Daniel. Cohomologie des algèbres de Lie croisées et $K$-théorie de Milnor additive. Annales de l'Institut Fourier, Volume 45 (1995) no. 1, pp. 93-118. doi : 10.5802/aif.1449. https://aif.centre-mersenne.org/articles/10.5802/aif.1449/

[CL] J.M. Casas, M. Ladra, Perfect crossed modules in Lie algebras, preprint. | Zbl: 0860.17032

[DS] K. Dennis, M. Stein, K2 of discrete valuation rings, Advances in Math., 19 (1975), 182-238. | Zbl: 0318.13017

[E1] G. Ellis, Crossed modules and their higher dimensional analogues, Ph.D. Thesis (1984), University College of North Wales, Bangor.

[E2] G. Ellis, Non abelian exterior products of Lie algebras and an exact sequence in homology of Lie algebra, Glasgow Math. J., 29 (1987), 13-19. | Zbl: 0631.20040

[Ga] H. Garland, The arithmetic theory of loop groups, Publ. I.H.E.S., 52 (1980), 5-136. | Numdam | MR: 83a:20057 | Zbl: 0475.17004

[G1] D. Guin, Cohomologie et homologie non abéliennes des groupes. J. of Pure and Applied Algebra, 50 (1988), 109-137. | MR: 89b:18017 | Zbl: 0653.20051

[G2] D. Guin, Homologie du groupe linéaire et K-théorie de Milnor des anneaux, J. of Algebra, 123 (1989), 27-59. | MR: 90g:11051 | Zbl: 0669.20037

[KL] C. Kassel, J.-L. Loday, Extensions centrales d'algèbres de Lie, Ann. Inst. Fourier, Grenoble, 32-4 (1982), 119-142. | Numdam | MR: 85g:17004 | Zbl: 0485.17006

[L1] J.-L. Loday, Comparaison des homologies du groupe linéaire et de son algèbre de Lie. Ann. Inst. Fourier, Grenoble, 37-4 (1987), 167-190. | Numdam | MR: 89i:17011 | Zbl: 0619.20025

[L2] J.-L. Loday, Cyclic Homology, Grundlehren der mathematischen Wissenschaften, 301, Springer-Verlag (1992). | Zbl: 0780.18009

[LQ] J.-L. Loday, D. Quillen, Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helv., 59 (1984), 565-591. | MR: 86i:17003 | Zbl: 0565.17006

[LR] R. Lavendhomme, R. Roisin, Cohomologie non abélienne de structures algébriques, J. of Algebra, 67 (1980), 385-414. | MR: 82g:18004 | Zbl: 0503.18013

Cited by Sources: